# SDR WRLA2006107

- Difficulty date: December 11, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Bs 595-655
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SEAT TRACK STATION 595 TO 655 LT DAMAGED BY LOADING FREIGHT.  SEAT TRACK REPLACED REF SRM 51-30-00 VOL.2 REV. 38.
